# SDR 2003UALA00723

- Difficulty date: September 28, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N369UA
- Make and model: Boeing 737322
- Aircraft serial: 24538
- Aircraft time: 40,731 hours, 28,037 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT STA 294.4 HAS CORROSION FROM RBL 24 TO RBL45.  MAJOR REPAIR ACCOMPLISHED, INSTALLED REPLACEMENT WITH ANGLE SPLICE.
